MathSciNet Relay Station
MathSciNet bibliographic data
MR508264 (80h:28028b) 28D05 (28D20)
Rudolph, Daniel J. If a finite extension of a Bernoulli shift has no finite rotation factors, it is Bernoulli. Israel J. Math. 30 (1978), no. 3, 193–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement